# SDR ABXA020239

- Difficulty date: September 25, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS IN CUSP WEB BETWEEN FS 1021 AND 1041 AT LEFT BUTT LINE 54.  REPAIRED AREA IAW DC-9 SRM 53-01.
